Translator Disclaimer
2017 Rational convolution roots of isobaric polynomials
Huilan Li, Trueman MacHenry, Aura Conci
Rocky Mountain J. Math. 47(4): 1259-1275 (2017). DOI: 10.1216/RMJ-2017-47-4-1259

Abstract

In this paper, we exhibit two matrix representations of the rational roots of generalized Fibonacci polynomials (GFPs) under the convolution product, in terms of determinants and permanents, respectively. The underlying root formulas for GFPs and for weighted isobaric polynomials (WIPs), which appeared in an earlier paper by MacHenry and Tudose, make use of two types of operators. These operators are derived from the generating functions for Stirling numbers of the first and second kind. Hence, we call them Stirling operators. In order to construct matrix representations of the roots of GFPs, we use Stirling operators of the first kind. We give explicit examples to show how Stirling operators of the second kind appear in low degree cases for the WIP-roots. As a consequence of the matrix construction we have matrix representations of multiplicative arithmetic functions under the Dirichlet product into its divisible closure.

Citation

Download Citation

Huilan Li. Trueman MacHenry. Aura Conci. "Rational convolution roots of isobaric polynomials." Rocky Mountain J. Math. 47 (4) 1259 - 1275, 2017. https://doi.org/10.1216/RMJ-2017-47-4-1259

Information

Published: 2017
First available in Project Euclid: 6 August 2017

zbMATH: 06790013
MathSciNet: MR3689953
Digital Object Identifier: 10.1216/RMJ-2017-47-4-1259

Subjects:

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 4 • 2017
Back to Top